Periodic solution and decay for some nonlinear wave equations with sublinear dissipative terms

Mitsuhiro Nakao*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)587-602
Number of pages16
JournalNonlinear Analysis
Issue number6
Publication statusPublished - 1986
Externally publishedYes


  • dissipative term
  • nonlinear wave equation
  • Periodic solution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this